Hi, we had unprotected sex once. next morning I had an ipill. After 3 days we again had sex. This time it was twice once in the morning and then in the night. We used protection both the times. However we used positions which are used for deeper penetration. In the next morning I found drops of blood tricking down after urine. These were light colored drops. I also had mild pain in lower abdomen. My periods were due on 10th but I started feeling pain as if my periods are coming. After one day of small drops of blood, I am now getting heavy bleeding the same which I get during my periods. the pain is also same.
Is it possible that my periods have come early. I am really anxious. please help
What you are experiencing is very likely withdrawal bleeding from the Ipill hormones leaving your body. It is like a period, but it is artificially caused by the hormones leaving your body, not menstruation.
Your next real menstruation will likely be delayed, and it is not possible to predict when it will come.